%% -*-BibTeX-*-


@Article{MR2146484,
  author       = "Mirjam D{\"u}r and Volker Stix",
  title        = "Probabilistic subproblem selection in branch-and-bound algorithms",
  journal      = "J. Comput. Appl. Math.",
  volume       = "182",
  number       = "1",
  pages        = "67--80",
  year         = "2005",
  CODEN        = "JCAMDI",
  ISSN         = "0377-0427",
  MRclass      = "90C57 (90C26)",
  MRnumber     = "MR2146484 (2005m:90169)",
  fjournal     = "Journal of Computational and Applied Mathematics",
}